Journal article icon

Journal article

Biomathematical modelling II − Preface

Actions


Access Document


Publisher copy:
10.1098/rsta.2006.1787

Authors


Journal:
PHILOSOPHICAL TRANSACTIONS OF THE ROYAL SOCIETY A−MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES    
Volume:
364
Issue:
1843
Pages:
1331
Publication date:
2006-01-01
DOI:
ISSN:
1364503
UUID:
uuid:8d7c53e8-f104-49be-8f50-6601f4d0704e
Local pid:
cs:4274
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP